# SDR SROM0523202204

- Difficulty date: June 28, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N792CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 29,818 hours, 30,995 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Cleat
- Part number: 85328131175
- Condition: Corroded
- Part time: 29,818 hours, 30,995 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME UNDERFLOOR FS X156.00 STR. 24P CORROSION ON UPPER AND LOWER SURFACES OF BRACKET.  CORROSION BEYOND MANUFACTURES LIMITS, PART REPLACEMENT REQUIRED.  NOTE:  RESUBMITTING THIS SDR DUE TO A CORRECTED PN.  PN 85328131-120 WAS LISTED ON ORIGINAL SDR AND THE CORRECT PN IS 85328131-175.
